Do You Recommend That Person with MS Get Dysport for Facial Lines if They Have Had an Exacerbation of MS After Botox?
- Asked by 5723anon in Los Angeles
- 3 years ago
I had major itching and facial numbness after Botox in my forehead. It lasted 3 months. 2 years later I had it again, without the problem but 3 months later was diagnosed with MS I had used Botox for years needing it only once or twice a year for good results up until that first problem.
I don’t recommend that people with MS get any kind of neurotoxin
No, I don’t recommend that people with MS get any kind of neurotoxin whether it is Dysport or BOTOX. For more information on these products, visit my website.
Neurotoxins, Botox and Dysport is not to be used in patients with Neurological or Neuromuscular diseases. DO NOT DO IT.
Safety of getting Botox / Dysport treatments with Multiple Sclerosis
Allergan, the producer of Botox clearly states that Botox should NOT be used in patients with neuromuscular diseases (such as Eaton Lambert etc). It is thought that the muscle receptors in these patients are much more sensitive and that muscle paralysis well out of the area of treatment may result.
Before seriously considering having either Botox or Dysport you should consult with your neurologist and seek his/her approval.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.